MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 6257 XPEDITION HIGH CONFIG; TRANSPORT, PATIENT, POWERED

STRYKER MEDICAL-KALAMAZOO 6257 XPEDITION HIGH CONFIG; TRANSPORT, PATIENT, POWERED
Catalog Number 625705550002
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Codes Bruise/Contusion (1754); Pain (1994); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 4 malfunction events, where it was reported the devices experienced stair tread/tracks descends/ascends too fast.There was 1 event with patient involvement: the patient experienced unknown.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.4 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Additional Manufacturer Narrative
The 4 pending devices were not evaluated, as the issue was identified and resolved through communication/interviews with the user facility; no defect or malfunction was found.Section h codes have been updated.
 
Event or Problem Description
There was 1 event with patient involvement.It was originally unknown, but more information was received and the patient sustained a bruise and experienced pain.

Brand Name
6257 XPEDITION HIGH CONFIG
Common Device Name
TRANSPORT, PATIENT, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21920132
Report Number0001831750-2025-00585
Device Sequence Number9086410
Product Code ILK
UDI-Device Identifier07613327581607
UDI-Public07613327581607
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222818
Exemption NumberVMSR
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number625705550002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown